# SDR GTIA2019122644895

- Difficulty date: December 24, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 50,306 hours, 23,126 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING OUT OF 5000FT WE DETECTED FUMES IN THE COCKPIT RAN COM 3.226 AND SUSPECTED PACK 1 THE SMELL DID NOT GO AWAY SO WE ISOLATED PACK 2 AND THE SMELL DISIPUTED.  -ISOLATED ALL BLEED AIR IAW TSM 05-50-00-810-831, NO ODOR NOTED PREFROMED ENG RUN WITH ENG BLEED AND APU BLEED UNABLE TO DUPLICATE ODOR.
